A stochastic differential equation SIS epidemic model with two correlated Brownian motions

Siyang Cai, Yongmei Cai, Xuerong Mao

Research output: Journal PublicationArticlepeer-review

7 Citations (Scopus)

Abstract

In this paper, we introduce two perturbations in the classical deterministic susceptible-infected-susceptible epidemic model with two correlated Brownian motions. We consider two perturbations in the deterministic SIS model and formulate the original model as a stochastic differential equation with two correlated Brownian motions for the number of infected population, based on the previous work from Gray et al. (SIAM J Appl Math 71(3):876–902, 2011) and Hening and Nguyen (J Math Biol 77:135–163, 2017. https://doi.org/10.1007/s00285-017-1192-8). Conditions for the solution to become extinction and persistence are then stated, followed by computer simulation to illustrate the results.

Original languageEnglish
Pages (from-to)2175-2187
Number of pages13
JournalNonlinear Dynamics
Volume97
Issue number4
DOIs
Publication statusPublished - 1 Sep 2019
Externally publishedYes

Keywords

  • Correlated Brownian motions
  • Extinction
  • Persistence
  • Stationary distribution

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Aerospace Engineering
  • Ocean Engineering
  • Mechanical Engineering
  • Applied Mathematics
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'A stochastic differential equation SIS epidemic model with two correlated Brownian motions'. Together they form a unique fingerprint.

Cite this